# SDR UIEA2019092605583

- Difficulty date: September 18, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 86,219 hours, 24,697 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Switch
- Condition: Malfunctioned
- Location: Ac Pack
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HI FLOW INHIBIT MESSAGE. PERFORMED FIM 21-51 FAULT TREE 813. CYCLED LT & RT PACK CONTROL SWITCHES, SYSTEM OPERATIONAL CHECK SATISFACTORY.
